# SDR SWAA2014052928470

- Difficulty date: May 15, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 55,978 hours, 44,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: 65C31186
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CUT OUT COVER CRACKED.  R & R COVER IAW SRM & DWG.
